# SDR GSH2002F00000

- Difficulty date: May 5, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N472AF
- Make and model: Doug DC3C-S1C3G
- Aircraft serial: 13485
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Split
- Location: Cylinder
- Part time: 55 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE DURING ATTEMPT AT RESTART ON RAMP.  CREW FOUND INDUCTION PIPE MISSING ON NR 11 CYLINDER.  FURTHER EXAMINATION ON MAY 2 REVEALED HEAD SPLIT FROM CYLINDER.  LEFT ENGINE.
